MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Mitek received the complaint device and evaluated it visually.Visually, it was observed that the suture with top hat still loaded was received and the suture is broken, confirming this complaint.The suture was examined closely under magnification and with the exception of breakage no other anomalies like fraying were observed.The structure of the suture appears intact.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.At this point in time we cannot discern a root cause for the reported failure.Based on the overall complaint rate for this failure, no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported when the surgeon released the system, the fixation went through the meniscus and the suture ruptured.The surgery was finished successfully with a same like product.

Brand Name
RAPIDLOC PDS/PLA 2/0 PAN 27
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7688490
Report Number1221934-2018-51320
Device Sequence Number10950664
Product Code MAI
UDI-Device Identifier10886705010202
UDI-Public(01)10886705010202(10)3666430(17)150131
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model Number228312
Device Catalogue Number228312
Device Lot Number3666430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2013
Initial Report FDA Received Date07/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1